Beauty / Hair Loss

Is Minoxidil (Medication for Hair Loss) Good for Health, Does It Have Any Side Effects?

Is Minoxidil (Medication for Hair Loss) Good for Health, Does It Have Any Side Effects?

Source: pixabay.com



  2308      29/09/2015

Question - 
 

Hello Ma'am, I am a male, 25 years of age. I am using Dr Reddy's Minoxdil 5% & 10% solution & finax tablet with the reference of MR from last 2 months for re-growth of hair on my scalp and getting good results for the same. But I have heard some rumours about using Minoxidil that if you stop using this solution then it will affect my body and may start hair fall again & cause various diseases also. Is it this just a myth? I want to know everything about the solution & I am very much confused. Help!


 

Expert Advice - 

Hi,

Minoxidil does help in male pattern hair loss. The benefits are temporary. It does not cause any side effects. The nature of androgenetic alopecia is that hair loss gets worse over time and with time, more and more hair is lost.


Minoxidil is also available in combination with other ingredients which can increase the benefits. You should be under the care of a dermatologist to decide when the treatment is to be increased and to optimise your treatment.

Thanks
- Dr Sirisha Singh





TAGS


POPULAR EXPERTS


Dr Sirisha Singh
Dermatologist
Delhi

Dr Manisha Swami
Homeopathic Doctor
Delhi

Rincy Samuel
Beauty Expert
Bengaluru

Dr Monika maheshwari
Homeopathic Doctor
New Delhi

Sheetal Badami
Dermatologist
Pune

 


Looking for Advice?

Talk to an Expert
starts from Rs. 15 Per Minute

Consult on Call
Ask a Question

100% Privacy Guaranteed

Need Assistance?
Call +91-9873742038
 



    Popular Posts